Nonlinear control for tracking and obstacle avoidance of a wheeled mobile robot with nonholonomic constraint
dc.contributor.author | Yang, H. | |
dc.contributor.author | Fan, X. | |
dc.contributor.author | Shi, P. | |
dc.contributor.author | Hua, C. | |
dc.date.issued | 2016 | |
dc.description.abstract | This brief presents a novel control scheme for some problems on tracking and obstacle avoidance of a wheeled mobile robot with nonholonomic constraint. An extended state observer is introduced to estimate the unknown disturbances and velocity information of the wheeled mobile robot. A nonlinear controller is designed to achieve tracking target and obstacle avoidance in complex environments. Note that tracking errors converge to a residual set outside the obstacle detection region. Moreover, the obstacle avoidance is also guaranteed inside the obstacle detection region. Simulation results are given to verify the effectiveness and robustness of the proposed design scheme. | |
dc.description.statementofresponsibility | Hongjiu Yang, Xiaozhao Fan, Peng Shi, and Changchun Hua | |
dc.identifier.citation | IEEE Transactions on Control Systems Technology, 2016; 24(2):741-746 | |
dc.identifier.doi | 10.1109/TCST.2015.2457877 | |
dc.identifier.issn | 1063-6536 | |
dc.identifier.issn | 1558-0865 | |
dc.identifier.orcid | Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435] | |
dc.identifier.uri | http://hdl.handle.net/2440/99219 | |
dc.language.iso | en | |
dc.publisher | IEEE | |
dc.relation.grant | http://purl.org/au-research/grants/arc/DP140102180 | |
dc.relation.grant | http://purl.org/au-research/grants/arc/LP140100471 | |
dc.relation.grant | http://purl.org/au-research/grants/arc/LE150100079 | |
dc.rights | © 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. | |
dc.source.uri | https://doi.org/10.1109/tcst.2015.2457877 | |
dc.subject | Extended state observer; nonholonomic constraint; obstacle avoidance; trajectory tracking; wheeled mobile robot | |
dc.title | Nonlinear control for tracking and obstacle avoidance of a wheeled mobile robot with nonholonomic constraint | |
dc.type | Journal article | |
pubs.publication-status | Published |
Files
Original bundle
1 - 1 of 1
No Thumbnail Available
- Name:
- hdl_99219.pdf
- Size:
- 293.04 KB
- Format:
- Adobe Portable Document Format
- Description:
- Accepted version